# SDR ZZDA2007262

- Difficulty date: August 22, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP LOWER PAN HAS CORROSION.  INSTALLED LOWER PAN SPLICE REPAIR PER SRM 53-20-15 FIG 201.
